Path independent multiplicatively decomposable inequality measures
Casilda Lasso de la Vega and
Ana Urrutia
Investigaciones Economicas, 2005, vol. 29, issue 2, 379-387
Abstract:
Foster and Shneyerov (2000) explore an additive decomposition property for inequality measures that they call path independent decomposition. They characterise the class of measures that have this property. Taking their results as a reference, we seek here to generalise the notion of decomposability, and to characterise inequality measures that admit path independent multiplicative decomposition. It is shown that all the measures in this family can be generated on the basis of Atkinson’s index for value 1 of the inequality aversion parameter. (Copyright: Fundación SEPI)
Keywords: Atkinson inequality measure; path independent decomposition. (search for similar items in EconPapers)
JEL-codes: C43 D31 D63 (search for similar items in EconPapers)
Date: 2005
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (11)
Downloads: (external link)
https://www.fundacionsepi.es/investigacion/revista ... /May2005/v29i2a6.pdf Full text (application/pdf)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:iec:inveco:v:29:y:2005:i:2:p:379-387
Ordering information: This journal article can be ordered from
https://www.fundacio ... tas/presentacion.asp
Access Statistics for this article
Investigaciones Economicas is currently edited by Antonio Cabrales and Pedro Mira
More articles in Investigaciones Economicas from Fundación SEPI Investigaciones Economicas Fundación SEPI Quintana, 2 (planta 3) 28008 Madrid Spain.
Bibliographic data for series maintained by Isabel Sánchez-Seco ( this e-mail address is bad, please contact ).